# SDR UIEA2021091302019

- Difficulty date: September 13, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Fault Message
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT, 3 ATTEMPTS ON GROUND.( STARTED APU ON FIRST TRY - OIL QTY READING 0.50 - APU OPS CKS OK PER AMM 49-41-00 )
